MathSciNet Relay Station
MathSciNet bibliographic data
MR2764150 92D30 (49N90 93C55)
González-Parra, Paula A.; Lee, Sunmi; Velázquez, Leticia; Castillo-Chavez, Carlos A note on the use of optimal control on a discrete time model of influenza dynamics. Math. Biosci. Eng. 8 (2011), no. 1, 183–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement